# SDR CALA0800776

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Deformed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65C263204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD MID FLAP DAMAGED ON TRAILING EDGE.  REPAIRED DAMAGED AREA RT WING O/B MID FLAP TRAILING EDGE WEDGE REF BOAC 737-300 SRM 51-70-10.
